66.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feeling low

4 REPLIES 4
lorrainex
Member

Re: Feeling low

Aw I'm sorry; I had a mastectomy a year ago and also fine hormone therapy very hard and get angry especially at Christmas coz the average person has no idea unless they've been on it but I can say that I'm sure it's normal how you feel and don't expect too much of yourself; your body has been through a lot and needs time to recover. Eat as well as you can with vitamin supplements if necesary. All the best, Lorrainex
Sandbanks
Member

Re: Feeling low

Hi smb,

I'm sorry to hear you're feeling so low, and realised that you haven't had a response to your post. I know it's a few months on and you're probably in a slightly different place now, but I totally related to your post. I too have had masectomy, Rads, and am now on Tamoxifen and hate it. I was diagnosed in July 2012, and have been on Tamoxifen for 16 months now. I thought the side effects would have got better, but I still suffer with hot flushes, nausea, fuzzy head, feeling low. I am desperate to stop taking them but not sure if I should. I have two young children too, and I've just started a teaching course, and wondering how on earth will I manage a classroom of kids feeling this crap. Anyway hope this post helps you feel you're not alone.

vercors
Member

Re: Feeling low

Hi smb1964,
You did the right thing to come and vent here. We are all here to help.
After cancer life never goes back to normal, and we can feel very isolated. It seems to me that you might find beneficial to get some counselling. have you got a. Maggie centre near you, they have councillor at hand or as suggested give the helpline a ring.
Have you shared your difficulties with your husband?
Take care.

Lucy_BCC
Member

Re: Feeling low

Dear smb1964
Welcome to the BCC forums where I am sure you will find the support you are looking for,in addition you may find it helpful to speak to one of our helpliners who are on hand with practical and emotional al support for you, lines are open during the week 9-5 and Saturday 10-2 on 0808 800 6000 so please do call to talk through your feelings

You may find the following link to the BCC 'Moving forward' information and further support ideas helpful:

http://www.breastcancercare.org.uk/moving-forward?utm_source=Homepage&%3Butm_medium=help_you&amp...

Take care
Lucy BCC

smb1964
Member

Feeling low

I was diagnosed October 2012, I have had a mastectomy, chemo and radiotherapy. I returned to work in June and I was over the moon as that had been my light at the end of the tunnel. I'm taking Tamoxifen, which I see as the enemy. An evil substance that is inducing menopausal symptoms. I am 49 so was not expecting to have any more kids but I am grieving for the loss of my ability to do so. I have awful moodswings, am really horrible to my husband and kids, I have put on weight and am suffering severe cramp in lower legs and feet at night. I am finding it so difficult to motivate myself and at the moment I am feeling as though I have nothing to offer. I have no real ambition or zest for life. I am not suicidal but I am really asking myself "What's the point?" Other people in my life both personal and professional are making plans for the future but I swing between feeling envious about this and feeling that there's no point in doing this because I'll probably be dead before I can achieve things. Feeling tired and beaten and totally past it.